# SDR AALA202507024281

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,977 hours, 30,144 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A11387
- Condition: Low Pressure
- Location: Zone 500
- Part time: 77,977 hours, 30,144 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM MESSAGE FOR LEFT FUEL TANK PUMP 2 LOW PRESSURE. MAINTENANCE REPLACED WING TANK FUELPUMP 25QA AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51-400-001-A.
